# SDR CA111019002

- Difficulty date: October 4, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Engine: Pwa PW535A
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Transfer Sys
- Condition: Inoperative
- Location: Fuel
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE, AT FL430, THE ENGINE SHUT ITSELF DOWN WITH NO PRIOR WARNING OR ABNORMAL PARAMETERS. RELIGHT ATTEMPTS WERE UNSUCCESSFUL AND THE ACFT MADE A SAFE SINGLE ENGINE LANDING.  DURING DESCENT, THE PILOT WAS UNABLE TO TRANSFER FUEL CROSS FEED INOPERATIVE, TO SOLVE A FUEL UNBALANCE ISSUE.  TROUBLESHOOTING IS ON-GOING.
